Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131

  [Search Papers]
941. A. Shafiee, M. Golshani and M.G. Mahjani,
Bell's Theorem and Chemical Potential
J. Phys. A: Math. Gen. 35(2002), 8627-8634  [abstract]   
arXive.org link: quant-ph/0207054 [ abs, src, ps, others], cited by
IPM/P-2001/047
 
942. A. Shafiee and M. Golshani,
On the Significance of Bell's Locality Condition
Annales de la Foundation Louis de Broglie 27(2002), 101-111  [abstract]   
arXive.org link: quant-ph/0002060 [ abs, src, ps, others], cited by
IPM/P-2001/045
 
943. H. Fakhri,
New Quantum Solvable Models on the Homogeneous Manifold SL(2,c)/GL(1,c) with Infinite-Fold Degeneracy
Phys. Lett. A 297(2002), 313-319  [abstract]   
IPM/P-2001/038
 
944. H. Fakhri, S. Sobhanian and H. Zahed,
KdV Conservation Laws for Some Supersymmetric Potentials
New J. Phys. 4(2002), 55 (1-14)  [abstract]   
IPM/P-2001/037
 
945. M. Haghighat, S.M. Zebarjad and F. Loran,
Positronium Hyperfine Splitting in Noncommutative Space at Order α6
Phys. Rev. D 66(2002), 016005-1-4  [abstract]   
arXive.org link: hep-ph/0109105 [ abs, src, ps, others], cited by
IPM/P-2001/036
 
946. D. Kamani,
Closed Superstrings in Noncommutative Compact Space-Time
Mod. Phys. Lett. A 17(2002), 2443-2451  [abstract]   
arXive.org link: hep-th/0212088 [ abs, src, ps, others], cited by
IPM/P-2001/029
 
947. N. Riazi,
Irregular Behavior in the Light Variations of 29 Cyg
Astrophysics and Space Science 282(2002), 381-390  [abstract]   
IPM/P-2001/026
 
948. G.H. Bordbar,
Equation of State of Protoneutron Star Matter
Int. J. Theor. Phys. 41(2002), 309-319  [abstract]   
IPM/P-2001/021
 
949. M. Chaichian, P. Prenajder, M.M. Sheikh-Jabbari and A. Tureanu,
Noncommutative Gauge Theories: A No-Go Theorem
Phys. Lett. B 526(2002), 132-136  [abstract]   
arXive.org link: hep-th/0107037 [ abs, src, ps, others], cited by
IPM/P-2001/017
 
950. A. Azizi,
Planar Trajectories in A Monopole Field
J. Math. Phys. 43(2002), 299-317  [abstract]   
IPM/P-2001/016
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.